- PRODUCTS
- SUPPORT
- ABOUT US
…extra-strength non-aspirin pills on hand for workers who need pain relief. Each acetaminophen extra-strength tablet in these two-packs contains 500mg of pain reliever.* Each tablet contains 500mg of acetaminophen* Comparable to Extra-Strength Tylenol* Boxes contain 250 individually wrapped two-packs
…50/2pks per box. Achieve quick pain relief with Medique Products® 80333 Medi-First® non-aspirin acetaminophen 325mg tablets. Comparable to Tylenol®, these tablets ease muscular pain, headaches, and fever like aspirin while proving far gentler on the stomach.* Includes 50 individually wrapped…